# SDR SWAA2012061204847

- Difficulty date: June 11, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 30,562 hours, 17,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOP BETWEEN ROW 9 TO ROW 11.  RELAMPED EEPLS PER MM.
